MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN.3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The repeat results were ran on a cobas c 513 analyzer with the serial number: (b)(6).The customer has not provided the serial number for the instrument that the initial results were generated.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results from the cobas c 513 analyzer after having an issue of high bias on a cap survey.Patient (b)(6) initial result on (b)(6) 2025 was 15.3%, with a repeat result of 14.2%.Patient (b)(6) initial result on (b)(6) 2025 was 15.5%, with a repeat result of 13.7%.Patient (b)(6) initial result on (b)(6) 2025 was 7.7%, with a repeat result of 7.1%.Patient (b)(6) initial result on (b)(6) 2025 was 6.8%, with a repeat result of 6.2%.Patient (b)(6) initial result on (b)(6) 2025 was 6.2%, with a repeat result of 5.6%.Patient (b)(6) initial result on (b)(6) 2025 was 7.6%, with a repeat result of 6.9%.Patient (b)(6) initial result on (b)(6) 2025 was 7.6%, with a repeat result of 7.0%.Patient (b)(6) initial result on (b)(6) 2025 was 7.6%, with a repeat result of 7.0%.Patient (b)(6) initial result on (b)(6) 2025 was 7.6%, with a repeat result of 7.0%.Patient (b)(6) initial result on (b)(6) 2025 was 7.3%, with a repeat result of 6.7%.Patient (b)(6) initial result on (b)(6) 2025 was 8.2%, with a repeat result of 7.5%.Patient (b)(6) initial result on (b)(6) 2025 was 7.5%, with a repeat result of 6.9%.Patient (b)(6) initial result on (b)(6) 2025 was 7.1%, with a repeat result of 6.5%.The customer is unsure which results are correct.The initial results were repeated because they were questioned in a correlation study.
 
Additional Manufacturer Narrative
Calibration, qc, and alarm trace reports were not provided.No material has been received for investigation.The investigation was unable to determine a direct root cause.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN.3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22104457
Report Number1823260-2025-01640
Device Sequence Number20868148
Product Code PDJ
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K160571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown